MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD PLI; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD PLI; INTRAOCULAR LENS
Lot Number SB19685
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Lenstec received an email stating "the injector was found broken during the surgery.Another lens was implanted".
 
Additional Manufacturer Narrative
The investigation is ongoing and once the investigation has been completed a supplemental report will be issued.
 
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Additionally, we have not received any other complaints from this batch.As the device was not returned for inspection, lenstec was unable to perform a more detailed investigation into this complaint and is unable to determine what would have caused this incident to occur.However, lenstec confirms that the pli, its design, and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description

Brand Name
SOFTEC HD PLI
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key22588884
Report Number9613160-2025-00032
Device Sequence Number18387410
Product Code HQL
UDI-Device Identifier00844369002578
UDI-Public00844369002578
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberSB19685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown